# SDR SB06060

- Difficulty date: June 16, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543130
- Part serial: 99193R2908
- Condition: Cracked
- Location: Cockpit
- Part time: 16,008 hours, 12,779 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR FLT 182 EN ROUTE FROM CLT TO EWR, DURING CRUISE AT FL270, THE FIRST OFFICER'S WINDSHIELD CRACKED.  CREW DECLARED AN EMERGENCY AND LANDED AT EWR WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICER'S WINDSHIELD PER JOB CARD J356-11-01.  ALSO, REMOVED AND REPLACED THE FIRST OFFICER'S WINDSHIELD HEAT CONTROLLER.  OPERATIONAL CHECK GOOD.
